Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $p$-summable sequences in the range
of a vector measure


Author: Cándido Piñeiro
Journal: Proc. Amer. Math. Soc. 125 (1997), 2073-2082
MSC (1991): Primary 46G10; Secondary 47B10
MathSciNet review: 1377003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $p > 2$. Among other results, we prove that a Banach space $X$ has the property that every sequence $(x_{n})\in \ell _{u}^{p}(X)$ lies inside the range of an $X$-valued measure if and only if, for all sequences $(x_{n}^{\ast })$ in $X^{\ast }$ satisfying that the operator $x\in X\rightarrow (\langle x, x_{n}^{\ast }\rangle )\in \ell _{1}$ is 1-summing, the operator $x\in X\rightarrow (\langle x, x_{n}^{\ast }\rangle )\in \ell _{q}$ is nuclear, being $q$ the conjugate number for $p$. We also prove that, if $X$ is an infinite-dimensional ${\mathcal {L}}_{p}$-space for $1 \leq p < 2$, then $X$ can't have the above property for any $s > 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G10, 47B10

Retrieve articles in all journals with MSC (1991): 46G10, 47B10


Additional Information

Cándido Piñeiro
Email: candido@colon.uhu.es

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03817-3
PII: S 0002-9939(97)03817-3
Received by editor(s): November 30, 1995
Received by editor(s) in revised form: January 31, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society